Effect of a Ca++Channel Blocker on the Cerebral Reflow Phenomenon in the Dog
The no reflow phenomenon after cerebral ischemia has been described by Ames et al. (1968). Though this phenomena was initially thought to be due to capillary endothelial edema, there is evidence now that arterial spasm is involved (Hart and Sokoll 1978). Vasodilators are therefore suggested as Part of the regime of treatment for patients after cerebral vascular accidents (Wilins 1980). One of the effects of Ca++ channel blockers is vasodilation. The purpose of this study was to evaluate the effect of one ++ channel blocker (Verapamil) on cerebral blood flow after ischemic injury.
KeywordsCerebral Blood Flow Cerebral Ischemia Channel Blocker Blood Flow Measurement Ischemic Period
Unable to display preview. Download preview PDF.
- 3.Steel RGD, Torrie JH. (1960) Principles and procedures of statistics. McGraw-Hill. New York. p. 67Google Scholar